# SDR DALA2014092505215

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 31,203 hours, 16,202 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERFACE TOP SKIN OF THE REFUEL CAP CUT OUT BETWEEN RIBS 19 - 20 ON RT WING.   REPAIRED IAW SRM 57-21-11, PAR 5E, FIG 205, SHEET 2.
